# SDR MASA200700437

- Difficulty date: July 18, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 20,241 hours, 15,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2765	PHX.  MAIN CABIN DOOR DIFFICULT TO OPEN.  MX SECURED PASSENGER DOOR PRESSURE VALVE ACTUATING ROD HARDWARE.  NO FURTHER DEFECTS NOTED.
